Addiction: Substance Abuse Community
Subutex - Emotions
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Subutex - Emotions

Just wanting advice as ive recently switched to subutex 2 weeks ago from been on methadone, the first week was up and down physically but now i feel fine physically but really concerned about how i am mentally, i just dont seem rite i feel emotional sometimes and also things seem to wind me up quite easy to the point of my blood boiling and lashing out, and been really angry ive never really been like this to get so mad and angry and also my moods are up and down a lot. im not sure if this is down to the subutex or what im hoping this will pass, has anybody experienced the same as this, is there anything i could do to help me not feel this way??  any advice would be appreciated. Thanks.
Tags: subutex methadone emotions
7 Comments Post a Comment
Blank
3092482_tn?1412261602
When I switched from methadone to subutex, I had the same experience. Up and down for about 5 days, then emotionally off. I talked to my doctor and dropped my dosage. I felt better within 2 days. How much subutex are you taking? What plan does your doctor have in place for you?
Blank
3010990_tn?1340515356
I was on 8mg for 8 days and wasn't feeling the best so they upped me to 10mg, Ive been on this dose for 10 days now and feel fine physically but its just in my self im up n down with my moods one min im absolutely fine but just seem really touchy and my mood can change in seconds and last for hrs so im just not sure if im a bit mentally unbalanced as Ive been on methadone for yrs with the gear and that has all suddenly stopped and i need to get used to that.. The doc is keeping me on subs for as long as i feel necessary most prob till i feel strong enough that i dont go back to The drug as i only opted for this medication a it has the blocker in it, it has helped me since Ive been on these so that's a positive for me.
Blank
3092482_tn?1412261602
Subs are a partial agonist, while methadone is a full agonist. That means that your brain is not completely blocked by the subs, like it is by methadone. There's also a lot of metal symptoms that come from years of use that can cause emotional response. It took me a few months to start feeling more stable after stopping methadone. Exercise was the thing that made me start feeling better. That encourages your brain to start making it's own chemicals, for a change. I would feel completely wiped out, almost like withdrawal, so I always ran or worked out when I knew I had about 2 hrs to recover. Things will get stabilized. Keep working your program, you will be able to deal with life on life's terms easier and easier. Try to focus on who you want to be rather than how you feel. Glad you aren't craving The drug. It keeps getting better.
Blank
3010990_tn?1340515356
Ah i see i guess it sounds like the methadone did suppress a lot in my brain and now it no longer does now this makes sense.. I will take ur advice and do some exercise to see if this help as im sure this releases endorphines, the feel good chemicals in our brain.. I hope this is rite and hope this will help me.. I will also attend activities they offer at my drug treatment place they always ask me to but i neva bothered while on the Meths but think i will now give it a go it can only help I guess.. Thanks for explaining and pointing out the things which i wasn't sure about as it does make sense what you say i understand Whats going on a bit betta now.
Blank
3092482_tn?1412261602
Going to meetings and working on myself helped me stabilize a lot. I had been high so long, I wasn't sure how to think, feel, or act. It definitely doesn't hurt to learn about ourselves and understand how we got where we did. Subs are great, if used to form a new life, otherwise it's not much better than methadone after awhile. You will feel better before long, keep on keepin on.
Blank
3010990_tn?1340515356
Thanks im sure i will i just gotta stick at it and realise it will all come good in the end.. You should be proud of your self for coming so far as it seems uve not been in a very good place for a while your self your advice is very positive towards others and you do help a great deal i will keep positive as i feel it can only get betta from here on :-)
Blank
3092482_tn?1412261602
I definitely have had some trials lately, but I just keep stumblin' on through. Thanks for noticing. At it's worst, this clean time has been better than the "good ole days." I do all my complainin' and fessin' up on this forum and in meetings. I usually don't talk about anything bad I'm goin' through. This is one of the things I'm trying to do different, hoping for different results. Sharing the weight of my struggles make them lighter.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1416483780
Blank
Amandag78
Perth, Australia
2083449_tn?1381358308
Blank
Sonrissa
NV
3092482_tn?1412261602
Blank
weaver71
Other
4522800_tn?1405696702
Blank
VICourageous
ID
1926359_tn?1331591739
Blank
lulu747
Vancouver